MAUDE Adverse Event Report: MPRI ATTAIN OTW; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE

MPRI ATTAIN OTW; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Model Number 419378
Health Effect - Clinical Codes Muscle Stimulation (1412); Undesired Nerve Stimulation (1980)
Date of Event 06/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: d314trg crt-d, implanted: (b)(6) 2012.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced diaphragmatic stimulation.The left ventricular (lv) lead was programmed off and was capped at a later date.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN OTW
Common Device Name
PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7695688
Report Number2649622-2018-11653
Device Sequence Number16392659
Product Code LWP
UDI-Device Identifier00885074200729
UDI-Public00885074200729
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/22/2009
Device Model Number419378
Device Catalogue Number419378
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD, 694758 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR